# SDR 20001018SH024

- Difficulty date: September 26, 2000
- Submitted: October 18, 2000
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Lever
- Part number: 20609
- Condition: Cracked
- Location: Governor
- Component: Governor, Mcauly
- Component part number: DCFUS290D13T3
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELEVANT MAGNETIC PARTICLE INDICATION ON LEVER ARM.  (X)
